for about a week and on around the 4th day I started vomiting about an hour after taking it. I've tried other ADHD medications and this one has worked best aside from the vomiting. Any suggestions to help with this one unbearable side effect?
kimberstarr you should check the doctor and tell them about the newest problems,also do the opposite of what your doing if your taking with a light snack try it with nothing or visa-versa that would be worth a try good luck hope it gets to getting back to working better for you Chuck1957
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just recently started taking vyvanse for adhd and am just wondering if it shows up on a urinetest?
Posted 29 Nov 2010 • 1 answer
Vyvanse - Hi, I've recently started taking Vyvance. I have ADD inattentive type. But it seems as if?
Posted 24 Nov 2011 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 17 Jul 2012 • 1 answer
Posted 12 Nov 2014 • 1 answer